MathSciNet Relay Station
MathSciNet bibliographic data
MR2550197 37D05 (37C05)
Sakai, Kazuhiro; Sumi, Naoya; Yamamoto, Kenichiro Diffeomorphisms satisfying the specification property. Proc. Amer. Math. Soc. 138 (2010), no. 1, 315–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement